You are currently viewing TRIGGER 2022

TRIGGER 2022

Announcing the programme!

We are happy to announce the full programme for this year’s TRIGGER showcase platform of Slovenian independent performing arts. We can’t wait to see you, so take the last chance to apply no later than March 6, 2022!

TRIGGER is a platform for internationalization of contemporary independent performing arts. We are developing TRIGGER in co-production with Centre for Creativity and in partnership with Bunker, Glej Theatre, City of Women, Moment, Pekinpah, Mladinsko Theatre and Maska (Nova pošta programme). Each year the showcase features productions from several other Slovenian producers. This year we will show works produced by Delak, Emanat and Sploh.

The fourth edition of TRIGGER platform is opening the question of the future of international collaboration and artistic distribution under new circumstances, brought about by health, ecological and social crises. Besides the showcase we will also offer an extensive discourse programme, focusing on decolonization of aesthetics.

LAST CHANCE: APPLY NOW!

We are closing applications for TRIGGER 2022 on March 6. We are offering free admission to all events. And tones of art that will TRIGGER your mind.

If you have any additional questions, please do not hesitate to reach us on info@glej.si.

Your TRIGGER team

PROGRAMME
Discursive programme is in English with an option of Slovenian translation. Performances are either in English or surtitled in English, unless otherwise stated in the program.

Tuesday, March 29, 2022
Maribor

TRIGGER Pre-programme: Conference on decentralization of arts. Focus: audience building
10:30-11 a.m. (location: Intimni oder, GT22)
Conference registration

11:00-12:15 a.m. (location: Intimni oder, GT22)
So To Speak: A Cycle of Theatre Essays. Blaž Šef: Five Plans for Microglobalisation // theatre essay // duration: 75 minutes // co-production: New Post Office (Mladinsko Theatre and Maska Ljubljana) and Moment Maribor
History of emergence and decline of The Cultural Centre of European Space Technologies (KSEVT). From nothing to something.
*performance is in Slovenian without English translation

12:15-12:30 a.m. (location: Intimni oder, GT22)
Coffee Break

12:30-2:30 p.m. (location: Intimni oder, GT22)
Decentralizing audience building: lessons and inspirations // panel discussion // duration: 120 minutes // production: TRIGGER platform, co-production: Centre for Creativity)
How do we approach audience building in environments outside centres of power? What are examples of innovative practices from Slovenia and how do we build long term relations through art in our communities? This program wishes to stimulate discussion between various stakeholders in the Slovenian performing arts landscape.
Opening note and moderation: Alma R. Selimović (Bunker)
Speakers:
Tamara Bračič Vidmar (The Audience Council)
Other guests TBC

2:30-3:30 p.m.(location: Fani&Rozi)
Lunch

3:30-4:45 p.m. (location: Judgment Tower)
Matej Recer, Gregor Zorc: How did we get here? // devised performance // duration: 105 minutes // co-production: Moment and Glej Theatre)
How many deaths are needed for us to live?
*performance is in Slovenian without English translation

5:00-6:00 p.m. (location: Fani&Rozi)
TRIGGER registration, coffee, snacks and networking // official TRIGGER kick-off

6:00-7:30 p.m. (location: Judgment Tower)
TRIGGER partners: Get to know us! // presentation with Q&A // duration: 90 minutes // production: TRIGGER platform, co-production: Centre for Creativity
Get to know the coordinates and context of the Slovenian independent performance art scene through the eyes of TRIGGER producers. Moderated by Tjaša Pureber (Glej Theatre).

8:00-8:45p.m. (location: Intimni oder, GT22)
Zala Ana Štiglic, Zoran Petrovič: Victoria 2.0 // devised performance // duration: 45 minutes // production: Moment, co-production: GT22
Winners are confident. Winners are passionate. Winners never quit. Winners have partners. Winners have sex. Winners win. Performance on the boundaries of reality and illusion.

9:00-11:00 p.m. (location: TBC)
Let’s talk some more (informally) // official TRIGGER socializing event

Wednesday, March 30, 2022
Ljubljana

11:00-12:10 a.m. (location: Ljubljana Puppet Theatre)
Nataša Živković, Sara Šabec: Everything is Alright // devised performance // duration: 70 minutes // production: City of Women, Ljubljana Puppet Theatre
No education without participation! First hand tales from high school students about the kind of education they want. And deserve. Hey, the kids are alright!

5:00-6.00 p.m. (location: Old Power Station)
Matija Ferlin: Sad Sam Lucky // performance // duration: 60 minutes // production: Emanat, co-production: Rencontres chorégraphiques internationales de Seine-Saint-Denis, Centre National de la Danse, Zagreb dance center
Part of a conceptual series Sad Sam. A physical response to the work of the Slovenian avant-garde poet Srečko Kosovel. Highly physical, turbulent and emotional homage.

6:30-7:40 p.m. (location: Kino Šiška)
Irena Tomažin, Jule Flierl: U.F.O. // devised performance // duration: 70 minutes // production: Irena Z. Tomažin + Jule Flierl, co-production: Zavod Sploh, SOPHIENSÆLE, Charleroi Danse Centre chorégraphique de Wallonie-Bruxelles, PACT Zollverein
A homage to Katalin Ladik that blurs the boundaries between poetry, acting and experimental voice work, while continuing the two artists’ own research.

Thursday, March 31, 2022
Ljubljana

12.00-2:00 p.m. (location: Glej Theatre)
Caspar Nieuwenhuis and Barbara Poček: Let’s Talk About It: Artists and Their Work // moderated discussion with Q&A about performances from March 29 and March 30 // duration: 60 minutes // production: TRIGGER platform, co-production: Centre for Creativity
What is the context of the shows you have seen, who are the artists behind them and all the important questions you can think to ask. Face to face with TRIGGER artists.

2:00-4:00 p.m. (location: Glej Theatre)
Urška Brodar, Grzegorz Reske: Decolonizing the Aesthetics // panel discussion // duration: 120 minutes // production: TRIGGER platform, co-production: Centre for Creativity
In the past years we are witnessing an increasing importance to speak about our pasts and uncover the effects and biases colonial history has had on our current positions. In this discussion we will try to approach this topic from the point of view of the Eastern vs. Western Europe and the concept of the aesthetic bias and the impact it has on the career of the artists.
At the time, when the European Union is offering enormous amounts of space and funding for international collaborations, Eastern and Western artists are stepping on the same terrain, seemingly equal. The context from which Eastern artists are stepping to that terrain however, is at best recognized with a sort of patronizing orientalism or complete ignorance of the structural conditions in which their art is being created. Those conditions are influencing the produced aesthetics. How do we challenge these processes, positions of privilege, and start decolonizing the Arts in this context as well?

4:00-4:45 p.m. (location: Glej Theatre)
Lea Kukovičič: FORSALE // lecture performance // duration: 45 minutes // production: Bunker, Ljubljana
Auction house for theatre performances. Next step in the history of ownership and the future of the ephemeral economy.

6:00-8:00 p.m. (location: Glej Theatre)
Mark Požlep, Maxime Berthou: SOUTHWIND // cinematographic essay and artist talk // duration: 120 minutes // production of the essay: Forceps media, production of upcoming documentary performance: Glej Theatre and SPRING Festival
Paddle steamer, 1712 miles of the Mississippi River and two artists in the heart of colonial land. Practice-based research and performance in the making in co-production with SPRING Festival.

9:00-10:45 p.m. (location: Mladinsko Theatre)
Žiga Divjak: Fever // devised performance // duration: 105 minutes // production: Mladinsko Theatre, steirischer herbst 21′ and Maska
Climate crisis, class society and neoliberal capitalism. Is violence the answer? Performance about the limits of one’s own consciousness and historical responsibility to change the world.

9:00-10:00 p.m. (location: Old Power Station)
Beton Ltd.: Große Erwartungen | Great Expectations // devised performance // duration: 60 minutes // production: Bunker Ljubljana
After ecology, transitional/growing‑up loss of illusions, the impotency of resistance, generational angst, time has come for great expectations and the future of those, who have everything. To lose.

Friday, April 1, 2022
Ljubljana

4:00-4:45 p.m. (location: Glej Theatre)
Zala Ana Štiglic, Zoran Petrovič: Victoria 2.0 // devised performance // duration: 45 minutes // production: Moment, co-production: GT22
Winners are confident. Winners are passionate. Winners never quit. Winners have partners. Winners have sex. Winners win. Performance on the boundaries of reality and illusion.

7:00-8:54 p.m. (location: Old Power Station)
Matej Kejžar: Movements 9 // performance // duration: 114 minutes // production: Pekinpah, co-production: Matej Kejžar
9 pieces, 9 movements. A ‘favourite album’ as a choreographic frame where dance resonates between proto-knowing, rhythm, musical force, listening and hearing, narration and abstraction.

9:00-10:00 p.m. (location: Osmo/za)
Based on the motifs of the drama Life is a dream, Calderon dela Barca: Finalizem::Fonemi. Directed by Dragan Živadinov // theatre production form // duration: 60 minutes // production: Delak
Life is a dream. Theatre is a medium of baroque illusion. Hail to the theatre spotlight!

10:00-11:00 p.m. (location: Osmo/za)
Caspar Nieuwenhuis and Barbara Poček: Let’s Talk About It: Artists and Their Work // moderated discussion with Q&A about performances from April 1 // duration: 60 minutes // production: TRIGGER platform, co-production: Centre for Creativity
What is the context of the shows you have seen, who are the artists behind them and all the important questions you can think to ask. Face to face with TRIGGER artists.

 

TRIGGER 2022 is a part of a partnership network Platform Center for Creativity. Platform Center for Creativity is co-financed by European Union from European Regional Development Fund and by Republic of Slovenia.

  • Post category:News